# SDR FDEA201508152546

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 535 hours, 23,888 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: G8146
- Condition: Cracked
- Location: Cockpit
- Part time: 4,169 hours, 2,936 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER BEGINNING DESCENT, CREW NOTICED THE FIRST OFFICERS FWD WINDSCREEN ARCING ON BOTTOM.  TURNED FIRST OFFICERS FWD WINDOW WENT OFF.  THE FIRST OFFICERS WINDSCREEN SHATTERED SOON AFTER.  R & R R1 WINDSHIELD IAW AMM 56-11-01-4.  ALSO PRECAUTIONARY R & R FWD & LT AFT WINDOW HEAT CONTROLLER M192 IAW AMM 30- 41- 01-4.  ALL TESTS PASSED, ACFT OK FOR SERVICE.  PARTS CHANGED: WINDSHIELD PN 141T4800-14, SN G8146 WINDOW HEAT CONTROLLER PN 624066-5 & SN 099C-1471.
